# SDR AJC2006F00000

- Difficulty date: July 26, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N118RH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5516
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24410457
- Condition: Broken
- Location: Rt Nacelle
- Part time: 1,414 hours
- Component part number: 24410467
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING LIGHT CAME ON DURING CLIMB OUT.  REDUCED POWER TO IDLE AND LIGHT EXTINGUISHED AFTER 20 SECONDS.  AIRCRAFT RETURNED, MADE UNEVENTFUL OVERWEIGHT LANDING. WEATHER CONDITIONS WERE VMC.  FIRE LOOP WAS REMOVED AND  REPLACED.  AN OVERWEIGHT LANDING WAS PERFORMED AND NO DEFECTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICES.  (K)
